# SDR 2009FA0000719

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Boss
- Condition: Mismanufactured
- Location: Push Rod Housing
- Component: Cylinder
- Component part number: 655484A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INCOMING INSP OF A NEW MFG CYLINDER.  THE CYLINDER PUSH ROD HSG BOSS WAS FOUND TO HAVE NOT BEEN MACHINED FOR THE PUSH ROD HAS SEAL DURING THE MFG OF THE CYLINDER.  (K)
